# SDR HALA2013072900095

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 19,320 hours, 46,407 cycles
- System (JASC): 3140 · Central Computers
- Part: Fms
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FMS FROZE AFTER TAKEOFF.  NO THRUST CHANGE.  NO NAV FUNCTION.  UNABLE TO TUNE RADIO. NO AUTOPILOT.  NO AUTO TUNE NAV RADIO.  NO FMS SPEED BUGS.  RESET NR 1 AND NR 2 VIA'S AND MCDU'S.  OPS CHECKED OK IAW AMM 31-43-00 AND AMM 31-65-01.
